# SDR DALA2017082400001

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE AT RT ELEVATOR CONTROL TAB,  ALSO MISSING SEALANT.  LEADING EDGE AT ELEVATOR ANTI FLOAT TAB. REPLACED  RT ELEVATOR CONTROL TAB.
